# SDR DALA2017010500168

- Difficulty date: January 4, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 44,535 hours, 29,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER ATTENDANT REMAINS ILLUMINATED AFTER THE LIGHT SWITCH IS IN THE ARMED POSITION, WITH FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH IN OFF. REPLACED THE BATTERY PACK.   OPS CHECKED OKAY.
